RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1999
Volume 35,
Number 10,
Pages
1372–1381
(Mi de10016)
This article is cited in
2
papers
Ordinary Differential Equations
On the theory of two-point boundary value problems for second-order differential equations
È. Muhamadiev
a
,
A. Naimov
b
a
Khudjund Scientific Center of Tajik Academy of Sciences
b
Khujand State University
UDC:
517.927.4
Received:
05.04.1999
Fulltext:
PDF file (2062 kB)
Cited by
English version:
Differential Equations, 1999,
35
:10,
1391–1401
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025